MathSciNet Relay Station
MathSciNet bibliographic data
MR568142 (58 #27874) 10K10
Galambos, János The rate of growth of the denominators in the Oppenheim series. Proc. Amer. Math. Soc. 59 (1976), no. 1, 9–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement